gynecologist-icon
Sexual problem
My due date was on 24th match but i was seeping today.had sex 6 days ago and took an ipill. Let me know what is the issue.
21 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello, iPill is a high dosage hormonal pill that causes a hormonal imbalance in the body. This might be the reason behind spotting. If spotting is accompanied with pain, visit a gynecologist immediately.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
The spotting is due to ipill... Ipill when taken in first half of cycle can cause spotting... Nothing to worry. It will stop
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.